Combinatorica

, Volume 10, Issue 3, pp 251–260

An acyclicity theorem for cell complexes ind dimension

Authors

  • H. Edelsbrunner
    • Dep. of Computer ScienceUniversity of Illinois at Urbana-Champaign
Article

DOI: 10.1007/BF02122779

Cite this article as:
Edelsbrunner, H. Combinatorica (1990) 10: 251. doi:10.1007/BF02122779

Abstract

LetC be a cell complex ind-dimensional Euclidean space whose faces are obtained by orthogonal projection of the faces of a convex polytope ind+ 1 dimensions. For example, the Delaunay triangulation of a finite point set is such a cell complex. This paper shows that the in_front/behind relation defined for the faces ofC with respect to any fixed viewpointx is acyclic. This result has applications to hidden line/surface removal and other problems in computational geometry.

AMS subject classification (1980)

52 A 4505 B 4505 B 30
Download to read the full article text

Copyright information

© Akadémiai Kiadó 1990